... to her mothers house around 10 and her mother had her take another one before 9 this morning... she is on a one pill every 24 hrs, how dangerous is that? Her mother said she made her take one this morning because she is having a hard time holding food down at night. I just want to make sure this is not doing more harm than good, we thought if she just waited an hour after dinner and then giving her a pill, she would be fine. Please advise.
Hi, deefury! Prozac is often prescribed at 60mg/day and your stepdaughter is probably taking an initialization dose. Especially if the doses were taken about 8hrs apart no harm would be done. Still, this situation is not ideal ~ you're correct in having her wait after a meal. Prozac can cause nausea/vomitting for the first few days so coating the stomach with dinner makes sense. Best regards, Wildcat
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.